Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Parametrization of general solutions for the Navier-Stokes equations

Author: K. B. Ranger
Journal: Quart. Appl. Math. 52 (1994), 335-341
MSC: Primary 76D05; Secondary 35Q30
DOI: https://doi.org/10.1090/qam/1276241
MathSciNet review: MR1276241
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method is described for constructing general solutions of the steady two-dimensional Navier-Stokes equations governing the motion of a viscous incompressible liquid. The solution for the stream function is expressed in implicit parametric form containing two arbitrary complex functions or four arbitrary real functions.

References [Enhancements On Off] (What's this?)

  • [1] R. Legendre, Solutions plus complète du problème Blasius, Comptes Rendus, Tom. 228, June 1949, pp. 2008-2010
  • [2] K. B. Ranger, A complex variable integration technique for the two-dimensional Navier-Stokes equations, Quart. Appl. Math. XLIX, 555-562 (1991)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76D05, 35Q30

Retrieve articles in all journals with MSC: 76D05, 35Q30

Additional Information

DOI: https://doi.org/10.1090/qam/1276241
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society